# SDR UALA2011091204945

- Difficulty date: September 11, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 40,717 hours, 4,984 cycles
- Engine: Pwa PW40903
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 285W0017102
- Part serial: 4992
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL CAUTION MESSAGE ON UPPER EICAS, CLEARS WITH PFC SELF TEST, REAPPEARS WITH THIRD HYS SYSTEM.   TS INSTALLED NEW HYDIM CL AND CR REF MM, NO HELP.  REPLACED HYDIM CR MODULE, OPS CK GOOD.
